# SDR N6WA20140220001

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 26,511 hours, 19,425 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM LT EMERGENCY EXIT DOOR.  SECURED LT SIDE EMERGENCY DOOR IAW CRJ700 AMM 52-21-00 & PRESSURIZED ACFT IAW CRJ700 21-31-00.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
